# SDR ASAA2021032734456

- Difficulty date: March 27, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 54,848 hours, 15,998 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Condition: Faulted
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C 78273000, ENG 1 SHORTTIME FAULT 75-20371 THE HMU VSV CONTROL CURRENT IS OUT OF RANGE. FLT LEG 0 &1,. GROUNDED - YES. ACCOMPLISHED INTERROGATE THE FMC CDU FOR ENGINE FAULTS FOR #1 ENGINE ESN 895-405 PER T/C 78273000, VERIFIED NO MSG FAULTS LOGGED FOR THE LAST 10 FLT LEGS. EEC BITE TESTED GOOD W/O FAULTS.
